# SDR C77A20160105006

- Difficulty date: January 5, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 21,422 hours, 12,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,422 hours, 12,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN LT AFT BEAM, PN 170-65669-003, UPPER FLANGE.  REQUESTED A REPAIR & RECEIVED ETD2015-170-119350 WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER USING THE PRINCIPLES OF SRM PART II 53-23-10 REPAIR 02P.  THE CORROSION DAMAGE APPROX DIMENSIONS ARE 1.0 INCH X .50 INCH MAXIMUM DEPTH OF .010 INCH DEEP & 2.25 INCHES X 1.25 INCHES WITH A MAXIMUM DEPTH OF .015 INCH DEEP.  THIS STRUCTURE IS NOT FCS, BUT REQUIRES FOLLOW UP INSPECTIONS.  EO E175-F3MR-234 1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS IAW ETD2015-170-119350 ANAC DER FORM ATTACHED.  REF INSPECTION INSTRUCTIONS, TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-234 UNDER WO 2004884.
